# SDR 2022F00348

- Difficulty date: August 15, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft serial: 6500237
- Aircraft time: 5,454 hours, 4,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 622126176
- Part serial: NA
- Condition: Damaged
- Location: Zone 600
- Part time: 5,454 hours, 4,060 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON DESCEND INTO SAT HOME BASE THE CREW HEARD A BANG TO UNDER SIDE OF THE AIRCRAFT  POSSIBLE BIRD STRIKE AND LANDED NORMALLY. WHEN CREW WERE PERFORMING THE AFTER FLIGHT WALK THEY WERE CHECK ANY DAMAGE FROM A BIRD STRIKE POSSIBLE. THE CREW FOUND THE BONDED ACCESS PANEL ON LOWER RIGHT HAND SIDE OF THE AIRCRAFT DAMAGE ALMOST ALL MISSING. CREW REPORT THIS TO THE MAINTENANCE DEPARTMENT AND DISCREPANCY WAS WRITTEN UP.  MAINTENANCE INSPECTED THE AREA FOR HIDDEN DAMAGE NO OTHER DAMAGE FOUND OTHER THEN THE ACCESS PANEL NEED TO BE REPLACED . ORDER AND INSTALLED NEW ACCESS PANEL PART NUMBER 6221261-76 ALL WORK PERFORMED PER CESSN650 SRM  CHAPTER51-00-03 AND 57-20-04
